# SDR UHLA2010082400117

- Difficulty date: August 24, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 13,953 hours, 8,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CANNOT ARM L1 DOOR.  PERFORMED OPS CHECK ON L1 DOOR SLIDE ARMING, GOOD IAW EMB 170 MM 52-11-00.  NO MAINTENANCE REQUIRED.
